Includes Expert Content
No period after Provera
avatar
Jessica01 posted:
I went to my obgyn and she gave me provera to take to help me start my period it was 10 mg for 10 days. I took my last pill three days ago and still no sign at all of it. I called and told her and she told me to give it at least a couple more days, then take a pregnancy test. I almost know that I am not pregnant though. I am wondering whats going to happen if my period does not start, could that be really bad? She had said something about if it does not start in a couple more days we might need to check to see how my uterus lining is, what does this mean? Could it mean that I could just start taking the clomid without having a period or does it mean that this could be a whole new set of problems. I dont want to drive her crazy with questions but its killing me I would really like to know.
Reply
 
avatar
Joel Bernstien, MD responded:
You could start clomid without having a period. Have a chat with you doc first though.

Good Luck.